HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: A uniqueness theorem for meromorphic functions whose N-th derivatives share the same 1-points
Authors: Yi, Hong Xun
Yang, Chung-Chun
Keywords: Meromorphic functions
Issue Date: 1994
Citation: Journal d'analyse mathématique, v. 62, 1994, p. 261-270
Abstract: Let f(z) and g(z) be two nonconstant meromorphic functions and c be a point in the extended complex plane. If f(z) ─ c and g(z) ─ c have exactly the same zero set (i.e., counting multiplicities), then we say f and g share c-points and denote this relationship by f = c ⇄ g = c.
Rights: © 1994 The Magnes Press, The Hebrew University, Jerusalem. Reproduced with permission.
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
unique.pdf612KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.